# SDR SWI2025F00723

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,627 hours, 43,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING DURING LANDING. NOSE GEAR DID NOT COME DOWN, BOTH MAINS CAME DOWN AND LOCKED. RAN QRH, NOSE GEAR CAME DOWN AND LOCKED AFTER PULLING MANUAL GEAR EXTENSION HANDLE AND LEAVING IT EXTENDED. TRYING TO STOW LANDING GEAR EXTENSION HANDLE CAUSE WARNING TO REAPPEAR.  (FLIGHT 5861 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
